MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT,6MMBAR LOK; IMPLANT

STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT,6MMBAR LOK; IMPLANT
Catalog Number 55-10554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the plate fractured at the screw hole connection site on the proximal side of the plate postoperatively.
 
Additional Manufacturer Narrative
Update: h6.The reported plate fracture could not be confirmed because the device was not returned to freiburg for examination and no images were provided for review.The customer stated that no x-ray images were available after the initial implantation or from the time when the plate fracture was discovered.It is not known whether the patient followed the aftercare instructions.Based on the investigation, there are no indications of product malfunction or problems related to design, material, or manufacturing.Therefore, no corrective and/or preventive measures are considered necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PLT/6HL CVD SAG SPT,6MMBAR LOK
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23827583
Report Number0008010177-2025-00171
Device Sequence Number20100558
Product Code JEY
UDI-Device Identifier04546540366245
UDI-Public04546540366245
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number55-10554
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown